# SDR SWAA053383

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 62,409 hours, 46,693 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE LATCH CABLE ASSY MISROUTED.  REROUTED CABLE ASSY IAW MM.
